MathSciNet Relay Station
MathSciNet bibliographic data
MR1489573 81T40 (82B41)
Xu, Feng A random matrix model from two-dimensional Yang-Mills theory. Comm. Math. Phys. 190 (1997), no. 2, 287–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement